Alcohol and Drugs News on the Internet


Comments (0)       

Law enforcement at Fort Sill, Oklahoma, has prohibited a new synthetic drug called “Pump-It! Powder.” A warning issued at the Army installation notes the drug can cause convulsions, paranoia, chest pains or increased heart rate that can cause cardiac arrest.

“There is so much risk with these synthetic drugs. The people who are mixing these substances up are using literally dozens of different chemicals and products,” Jay Khalifeh, Director of the Army Substance Abuse Program at the post, told Military Times. “The danger of physical and psychological damage is very great, not to mention the legal aspects and what they can do to a soldier’s military career.”

The product is marketed as an “enhanced plant vitamin.” Officials at the base’s drug program say that as with “bath salts” and “Spice,” there is no way to tell what chemicals are in “Pump-It!” or what side effects it might cause.

Earlier this year, the U.S. military began a campaign to spread awareness of the dangers of synthetic drugs.


Read More »

Comments

There are currently no comments, be the first to post one.

Post Comment

Name (required)

Email (required)

Website

CAPTCHA image
Enter the code shown above: